# SDR SWAA2013090419851

- Difficulty date: July 6, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458661050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA WEB ASSEMBLY CRACKED BETWEEN BS 608 TO BS 629, BETWEEN LBL 6 TO RBL 6.  R&R WEB ASSEMBLY IAW SRM & EA.
